MathSciNet Relay Station
MathSciNet bibliographic data
MR1317078 06C15 (03G12 06A23 06F30)
Erné, Marcel; Riečanová, Zdenka Order-topological complete orthomodular lattices. Topology Appl. 61 (1995), no. 3, 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement